HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Lagrange mappings of the first open Whitney umbrella

Files in This Item:
pre484.pdf1.21 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83630

Title: Lagrange mappings of the first open Whitney umbrella
Authors: Bogaevski,I. A Browse this author
Ishikawa, G. Browse this author
Issue Date: 1-May-2000
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 484
Start Page: 1
End Page: 22
Abstract: In this paper we give a classification of simple stable singularities of Lagrange projections of the first open Whitney umbrella, the simplest singularity of Lagrange varieties. Our classification extends the ADE-classification, due to Arnold, of simple stable singularities of Lagrange projections of smooth Lagrange submanifolds. For the classification, we also prove a criterion of equivalence of stable Lagrange projections of open Whitney umbrellas which is analogous to Mather's fundamental theorem on stable map-germs.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69234
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University